Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Weight gain, bad headaches, eye pain, dizzy spells on standing or walking, taking tetralysal tablets. Cause?

hi i have been taken tetralysal tablets for 3 months approx. I have gained weight going from a size 6/8 to a 10/12. My eating has not gone up if anything i have been eating less. Also the last 2 weeks i have started sufferingof bad headaches that feel like my head is going to explode and hurts my eyes when i open them, i also get dizzy spells when standing and walking about.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  844
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hello, tab tetralysal has got side effects of headache and eye issues... if you have taken for 3months then you need eye checkup. And I suggest to stop that medicine unless it is absolutely indicated. Consult doctor who advised it for furthur advice. Thank you.
Answered: Mon, 19 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor